# SDR CALA2019081001344

- Difficulty date: August 9, 2019
- Submitted: August 10, 2019
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 57,406 hours, 24,930 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTED FUEL CAP MISSING. INSPECTED COUPLING, NO LEAKS NOTED.  NO ADDITIONAL DAMAGE. INSTALLED NEW FUEL CAP.
